BibTeX record journals/amc/YuanXO14

download as .bib file

@article{DBLP:journals/amc/YuanXO14,
  author    = {Xiaoqing Yuan and
               Yong{-}Hui Xia and
               Donal O'Regan},
  title     = {Nonautonomous impulsive systems with unbounded nonlinear terms},
  journal   = {Appl. Math. Comput.},
  volume    = {245},
  pages     = {391--403},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.07.100},
  doi       = {10.1016/j.amc.2014.07.100},
  timestamp = {Fri, 21 Feb 2020 21:26:14 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/YuanXO14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics